# SDR SWAA2021050361286

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370-445 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SEAT TRACK CROWN BS 370- BS 445; LBL 25; WL 208 VARIOUS SPOTS (MARKED) / REMOVED CORROSION ON SEAT TRACK CROWN STA 370 - 445 LBL 25; WL 208 MAX MATERIAL REMOVED WAS .057' 1' X 1' IN WELL. OUT OF LIMITS PER SRM 51-10-02-0G-0; SRM 53-00-52-1A-1. REMOVED AND REPLACED SEAT TRACK BS 370 - 480 LBL 25 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5300
